MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE

MEDIVANCE -1725056 ARCTIC SUN® 5000; ARCTIC SUN DEVICE
Catalog Number 50000000L
Medical Device Problem Codes Failure to Pump (1502); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the biomed called and stated that the nurse had reported a 113 alert in an arctic sun device and they brought the unit down to biomed and turned it on and it was leaking from the bottom.Per additional information update from ttm on 06jun2025, biomed had loaner device leaking from the bottom.Per review of wo, recommended to drain the unit and refill, it was possible the nurse overfilled the unit.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue was isolated to a faulty mixing pump.The arctic sun 5000 was evaluated upon receipt.During the evaluation it was found that mixing pump.Case data confirms 113 alerts.Mixing pump was serviced.Leak on chiller pump o-rings was observed.Unit is scheduled for 2k pm.Chiller pump o-rings were replaced.Circulation pump was serviced.Heater, drain valves, manifold o-rings, tank tubing and coin cell battery were replaced.The arctic sun 5000 passed all performance testing, calibration, and electrical safety tests.The unit is ready for use.In the event that information regarding the outcome of the repair and the status of the device is received, this record will be reopened to update the investigation.See the attached investigation closure memo for more information.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr is not required as the device has undergone previous servicing and therefore the reported issue is not manufacturing related.No additional actions can be taken at this time.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the biomed called and stated that the nurse had reported a 113 alert in an arctic sun device and they brought the unit down to biomed and turned it on and it was leaking from the bottom.Per additional information update from ttm on 06jun2025, biomed had loaner device leaking from the bottom.Per review of work order, recommended to drain the unit and refill, it was possible the nurse overfilled the unit.

Brand Name
ARCTIC SUN® 5000
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22187514
Report Number1018233-2025-04447
Device Sequence Number12908550
Product Code DWJ
UDI-Device Identifier00801741080159
UDI-Public(01)00801741080159(11)161003
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50000000L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown